# SDR FDEA201410163228

- Difficulty date: October 16, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103074
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1580 STRINGER 28L - 30 FRAME & SHEAR TIE CORRODED.  REMOVED AND REPLACED FRAME AT STA 1580, FOUND TO BE OUT OF LIMITS WITH MATERIAL   LOSS OF .011" OF ORIGINAL 0.63", IAW SRM 53-00-07, FIG 101, DETAIL I, AND IAW SRM 51-40-02 AND DWG 140N2002.  MAJOR REPAIR
